MathSciNet Relay Station
MathSciNet bibliographic data
MR733699 (85k:14005) 14D22 (14F05 55R40)
Newstead, P. E. On the relations between characteristic classes of stable bundles of rank $2$ over an algebraic curve. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 2, 292–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement